# SDR J6BA2025022006

- Difficulty date: February 6, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 43,431 hours, 39,104 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fastener
- Condition: Missing
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM JOINTS AT FS 409.00 TO FS 409.00 + 10 LBL 27.0, LBL 9.0, RBL 9.0, AND RBL 27.0 MISSING FASTENERS.   (FILED CLOSED)    COMPLIED WITH REO 601R-53-21-3722, REV--, DATED 2025-02-13 FOR DISPOSITION FOR MISSING FASTENERS TO FLOOR BEAM INSTALLATION BTW FS409.00 -FS409.00+16.00 AT LBL27.00, LBL9.00, RBL9.00 AND RBL27.00. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED FORM M-337. ALL NDTS COMPLIED WITH AND NO DEFECTS NOTED AT THIS TIME.
